# SDR KBM2003F00020

- Difficulty date: July 11, 2003
- Submitted: October 1, 2003
- Operation: Air carrier
- Aircraft: N1188P
- Make and model: Snias AS350BA
- Aircraft serial: 2347
- System (JASC): 2842 · Fuel Quantity Sensor
- Part: Probe
- Part number: 647510033
- Part serial: 1058
- Condition: Sticking
- Location: Fuel System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUEL GAUGE IS STICKING.  REPLACED WITH SERVICEABLE GAUGE.(K)
